MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 518 VASCULAR SELF-EXPANDING STENT; NIO STENT, ILIAC

COOK IRELAND LTD ZILVER 518 VASCULAR SELF-EXPANDING STENT; NIO STENT, ILIAC
Model Number G43777
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.Device received but remains under investigation.
 
Event or Problem Description
A patient of undisclosed age and gender underwent an unspecified procedure in which the zilver 518 vascular self-expanding stent, g43777, was used.The hub of the detachment part on the catheter came apart from the sheath and the catheter would not deploy/detach.They pulled the red safety tab, had some resistance when trying to pin pull.They did admit it may have been user error- was unnecessarily forceful with the black hub.They were able to safely remove the defective zilber and place a new zilver successfully.No issues with patient and no additional measures were necessary.The device was inspected prior to use, and no damage was seen.The target location for the stent was the transverse venous sinus (off ifu) to treat the disease pathology of idiopathic intracranial hypertension (iih).Pre-dilation was not performed ahead of stent placement.An asahi wire guide was used during the procedure.The patient had no stents previously placed during prior procedures but did exhibit difficult, tortuous anatomy.No resistance was encountered when advancing the delivery system to the target location.

Brand Name
ZILVER 518 VASCULAR SELF-EXPANDING STENT
Common Device Name
NIO STENT, ILIAC
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key25191574
Report Number3001845648-2026-00183
Device Sequence Number10384852
Product Code NIO
UDI-Device Identifier10827002437774
UDI-Public(01)10827002437774(17)280818(10)C2333485
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P050017/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG43777
Device Catalogue NumberZIV5-18-125-7-60
Device Lot NumberC2333485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/10/2026
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale